# SDR AALA209031200003

- Difficulty date: March 12, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 29,618 hours, 12,190 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: KDAE4F
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - DURING CLIMBOUT THE  CENTER FUEL BOOST PUMP FAILED.  RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE PUMP CONTROL RELAY FOR THE LEFT CENTER FUEL BOOST PUMP AND THE UNIVERSAL FAULT INTERRUPTER 1030001001 FOR THE RIGHT CENTER FUEL BOOST PUMP.   SYSTEM GROUND CHECK NORMAL OPERATION.
